# SDR KCSA101061

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING CENTER SECTION REAR SPAR, AFT SIDE, BELOW THE UPPER CHORD AT RBL 95.
